MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-44
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a coolseal procedure on (b)(6) 2024, the physician reported that they were dissatisfied with the seal quality of the device.Physician reported that they received a complete tone faster than usual and when inspecting the seal could see that the seal was not adequate.A second device was opened to complete the procedure.Physician reported that he observed bleeding from the inadequate seal that had to be held closed by a grasper until a second device was opened.The procedure was a duodenal switch.No additional patient injury or intervention was reported.
 
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and there were no signs of physical damage.Functional testing was conducted, but the disposable was not detected by the generator.After further analysis, it was confirmed that the unit was incorrectly identified and shipped.For this reason, it was decontaminated by ebeam rays, which damaged its pc board.However, a new power cord was assembled to the handpiece in order to further investigate the returned unit.After that, the disposable was properly identified, and it could seal and cut the tissue.Additionally, jaw gap, force, and splay tests were conducted, and they were within expected parameters.Hence, the complaint cannot be confirmed.This observation will be monitored and trended.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21035510
Report Number3010377594-2024-00021
Device Sequence Number8520546
Product Code GEI
UDI-Device Identifier00850346007061
UDI-Public(01)00850346007061(17)260411(11)240411(10)24D11RH
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/11/2026
Device Model NumberCSL-TR105-44
Device Catalogue NumberCSL-TR105-44
Device Lot Number24D11RH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown